# SDR SWIA2021080560104

- Difficulty date: June 19, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bolt
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORRODED HARDWARE FOR AFT FAIRING BRKT ASSY AT APPROX. FS890.00 (MARKED) AFT OF ANTI-ROTATION FITTING FOR H-STAB      (C-CHECK RO 8/1/2021)    REMOVED AND REPLACE WITH NEW QTY3 BOLTS WITH HARDWARE APPROX FS890.00 AFT OF ANTI-ROTATION FITTING H-STAB. REF. CRJ200 SRM 51-41-04. TOOL USED TUC4206 CAL. DUE DATE 28-FEB-22
